Partial waves in the nonspherical case
1996 (English)In: International Journal of Quantum Chemistry, ISSN 0020-7608, Vol. 60, no 7, 5-9 p.Article in journal (Other scientific) Published
Many quantum mechanical problems are separable in one or several of the standard classifications of general coordinate systems. The associated solution is most conveniently evaluated using expansions in Lame wave functions. We give here some preliminary n
Place, publisher, year, edition, pages
1996. Vol. 60, no 7, 5-9 p.
IdentifiersURN: urn:nbn:se:uu:diva-41762OAI: oai:DiVA.org:uu-41762DiVA: diva2:69663
University of Uppsala, Quantum Chemistry Group for Research in Atomic Molecular and Solid State Physics , Department of Quantum Chemistry, S-75120 Uppsala, Sweden; Russian Academy of Sciences, Computing Center, Department of Numerical Methods, Moscow 11792008-10-172008-10-172011-01-15